Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 7.

Amann, H; Quittner, P (2006). Optimal control problems governed by semilinear parabolic equations with low regularity data. Advances in Differential Equations, 11(1):1-33.

Amann, H; Quittner, P (2005). Optimal control problems with final observation governed by explosive parabolic equations. SIAM Journal on Control and Optimization, 44(4):1215-1238.

Stationary partial differential equations. Vol. II. Edited by: Chipot, M; Quittner, P (2005). Amsterdam: Elsevier/North-Holland.

Chipot, M; Quittner, P (2004). Equilibria, connecting orbits and a priori bounds for semilinear parabolic equations with nonlinear boundary conditions. Journal of Dynamics and Differential Equations, 16(1):91-138.

Amann, H; Quittner, P (2004). Semilinear parabolic equations involving measures and low regularity data. Transactions of the American Mathematical Society, 356(3):1045-1119 (electronic).

Stationary partial differential equations. Vol. I. Edited by: Chipot, M; Quittner, P (2004). Amsterdam: North-Holland Publishing Co..

Chipot, M; Fila, M; Quittner, P (1991). Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions. Acta Mathematica Universitatis Comenianae. New Series, 60(1):35-103.

This list was generated on Sat May 25 02:52:17 2019 CEST.